Allergic to Finasteride?!?! Now What?? | HairLossTalk Forums

Allergic to Finasteride?!?! Now What??

Discussion in 'Dealing with Side Effects' started by blind vision, Feb 26, 2009.

  1. blind vision

    blind vision New Member

    Joined:
    Feb 26, 2009
    Messages:
    8
    Likes Received:
    0
    Dislikes Received:
    0
    Hey-
    I'm new to the forums, just put up a post on the share your story section. I basically need to stop shedding ASAP. Even though I'm about a Norwood 2 right now, I'm thinning rapidly along the line and temples, and can easily drop 30 hairs after a few seconds of rubbing my head (this has been going on since October 08). Looking at old photos of my now virtually bald grandfathers (dad is mostly fine) makes me feel almost helpless.

    I've tried finasteride (1.25mg) 3 times and each time I've had a moderate to severe allergic reaction (Anaphylaxis). WTF?? Anyone else experienced this? Should I take it anyway with an antihistamine? Or try dutasteride??
     
  2. follicle84

    follicle84 Experienced Member

    Joined:
    Oct 13, 2008
    Messages:
    725
    Likes Received:
    7
    Dislikes Received:
    0

Share This Page